# SDR SWAA2017061914463

- Difficulty date: June 9, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WIGGLE PLATE INBOARD OF NR 2 PYLON TIP CRACKED.  R&R WIGGLE PLATE PER SRM.
